# SDR IPXA2020040853991

- Difficulty date: March 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: ABA85135012
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL1 DOOR FWD AND AFT ESCAPE SLIDE MOUNT (SUPPORT) HOOKS ARE GOUGED.REMOVED AND REPLACED GOUGED L1 DOOR FWD AND AFT ESCAPE SLIDE MOUNT (SUPPORT) HOOKS IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
